Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Joyofok

Sore stomach muscles anyone?

Recommended Posts

Good morning everyone!! I have a quick question.....today will be my 3rd day on Accutane and it feels like I have had a good work out on my stomach.....but without any effort from me!!!! :shrug:

Has anyone else experienced this? I know it says that you can get sore muscles/joints etc. but I was curious. I am on 20 mg once a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×